# SDR RAIA201512120001

- Difficulty date: December 12, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 29,297 hours, 26,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSU EMERGENCY EXIT LIGHT AT SEAT 12A, LIGHT 21,  IS INOPERATIVE.  R & R PSU EMERGENCY EXIT LIGHT BULB AT SEAT 12A.  OPS CHECK GOOD.
